Alert archive / Alabama / Frost Advisories in 2011

Frost Advisory 2, NWS Birmingham, AL

April 5, 201139 counties in Alabama

NWS Birmingham, AL issued this frost advisory at Apr 5, 2011, 3:17 PM CDT for 39 counties in Alabama. It took effect at Apr 6, 2011, 1:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2011, 3:17 PM CDT (20:17 UTC)
In effect from
Apr 6, 2011, 1:00 AM CDT
Expired
Apr 6, 2011, 7:00 AM CDT
In force
6 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -274 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-274 m²/s²
0-3 km storm-relative helicity
-243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WWUS74 KBMX 052017
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT TUE APR 5 2011

...COLD CONDITIONS EXPECTED OVERNIGHT...

ALZ011>015-017>029-034>038-043-047-060430-
/O.NEW.KBMX.FR.Y.0002.110406T0600Z-110406T1200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
ELMORE-LEE-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...WETUMPKA...TALLASSEE...AUBURN...
OPELIKA
317 PM CDT TUE APR 5 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY. 

CLEAR SKIES AND DIMINISHING WINDS WILL LET TEMPERATURES IN MANY
AREAS OF CENTRAL ALABAMA DROP WELL DOWN INTO THE 30S OVERNIGHT.
AREAS OF FROST ARE LIKELY TO DEVELOP...ESPECIALLY IN NORMALLY
COLDER OUTLYING AREAS AND PROTECTED VALLEYS.

FROST-SENSITIVE PLANTS SHOULD BE PROTECTED FROM THE COLD...OR
BROUGHT INDOORS IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
1 follow-up statement
674 
WWUS74 KBMX 060256
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
956 PM CDT TUE APR 5 2011

...COLD CONDITIONS EXPECTED OVERNIGHT...

ALZ030>033-039>042-044>046-048>050-061200-
/O.EXA.KBMX.FR.Y.0002.110406T0600Z-110406T1200Z/
SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-
MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO...
MOUNDVILLE...MARION...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...
FORT DEPOSIT...HAYNEVILLE...MONTGOMERY...TUSKEGEE...
UNION SPRINGS...PHENIX CITY...TROY...EUFAULA
956 PM CDT TUE APR 5 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT WEDNESDAY. 

CLEAR SKIES AND DIMINISHING WINDS WILL LET TEMPERATURES IN MANY
AREAS OF CENTRAL ALABAMA DROP WELL DOWN INTO THE 30S OVERNIGHT.
AREAS OF FROST ARE LIKELY TO DEVELOP...ESPECIALLY IN NORMALLY
COLDER OUTLYING AREAS AND PROTECTED VALLEYS.

FROST-SENSITIVE PLANTS SHOULD BE PROTECTED FROM THE COLD...OR
BROUGHT INDOORS IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ALZ011>015-017>029-034>038-043-047-061200-
/O.CON.KBMX.FR.Y.0002.110406T0600Z-110406T1200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-
ELMORE-LEE-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...WETUMPKA...TALLASSEE...AUBURN...
OPELIKA
956 PM CDT TUE APR 5 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
WEDNESDAY. 

CLEAR SKIES AND DIMINISHING WINDS WILL LET TEMPERATURES IN MANY
AREAS OF CENTRAL ALABAMA DROP WELL DOWN INTO THE 30S OVERNIGHT.
AREAS OF FROST ARE LIKELY TO DEVELOP...ESPECIALLY IN NORMALLY
COLDER OUTLYING AREAS AND PROTECTED VALLEYS.

FROST-SENSITIVE PLANTS SHOULD BE PROTECTED FROM THE COLD...OR
BROUGHT INDOORS IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this frost advisory went out at Apr 5, 2:59 PM CDT, 18 minutes earlier.

Area forecast discussion, Apr 5, 2:59 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT TUE APR 5 2011

.DISCUSSION...

COLD NIGHT IN STORE FOR CENTRAL ALABAMA TONIGHT...WITH READINGS
WELL DOWN INTO THE 30S IN MANY AREAS. SKIES WILL BE CLEAR AND
WINDS SHOULD BECOME LIGHT...WHICH WILL LEAD TO FROST FORMATION
CONDUCIVE CONDITIONS. WILL GO AHEAD AND POST A FROST ADVISORY FOR
THE OVERNIGHT HOURS FOR THE AREAS THAT WILL LIKELY EXPERIENCE THE
MOST WIDESPREAD FROST...ROUGHLY FROM THE CITIES OF AUBURN...
WETUMPKA...CLANTON...AND TUSCALOOSA NORTHWARD.

DRY AND MILD CONDITIONS WILL CONTINUE THROUGH THURSDAY. THERE'S
QUITE A SURGE OF DEWPOINTS THURSDAY INTO FRIDAY...AS THE SURFACE
HIGH SLIPS TO OUR EAST AND LOW LEVEL FLOW BECOMES MORE SOUTHERLY.
MODELS ACTUALLY SHOW SOME PRETTY UNSTABLE CONDITIONS FRIDAY
AFTERNOON...WITH SBCAPES PEAKING AROUND 2000-2500 J/KG. HAVING
SAID THAT...THERE IS A RELATIVE LACK OF LIFT AND RELATIVELY LOW
SHEAR/HELICITY PARAMETERS. IT LOOKS MORE LIKE AN EARLY SUMMER
SCENARIO...WITH ISOLATED TO SCATTERED STRONG THUNDERSTORMS
DEVELOPING IN THE AFTERNOON. BUT WITH RELATIVELY LOW
SHEAR...ORGANIZED SEVERE STORMS APPEAR UNLIKELY.

THE NEXT ORGANIZED WEATHER MAKER APPEARS TO COME IN THE SUNDAY TO
MONDAY TIME FRAME. LONG RANGE MODELS DIFFER ON TIMING...BUT SHOW
AN UPPER LEVEL TROUGH SWINGING ACROSS THE EASTERN HALF OF THE
COUNTRY DURING THIS TIME FRAME...BRINGING ALONG A SURFACE COLD
FRONT. AT THIS POINT...I AM FAIRLY CONFIDENT IN SOME SORT OF
SYSTEM SUNDAY/MONDAY...BUT LESS CONFIDENT IN THE DETAILS AND
TIMING. WILL THEREFORE GO WITH A MORE BROAD-BRUSHED POP FORECAST
FOR NOW...AND ADD THE DETAILS TO THE FORECAST LATER AS THOSE
DETAILS BECOME MORE EVIDENT AND CERTAIN.

/61/

&&

.AVIATION...18Z TAF DISCUSSION.

VFR CONDITIONS TO CONTINUE AS HIGH PRESSURE BUILDS OVER CENTRAL
ALABAMA TODAY. STILL SOME TIGHT PRESSURE GRADIENTS AS THE MAIN
RIDGE CENTER IS OFF TO OUR WEST SOME...SO SOME BREEZY NORTH-
NORTHWEST WINDS AROUND THE HIGH WITH A FEW GUSTS FOR THIS
AFTERNOON BUT SHOULD SUBSIDE OVERNIGHT AS MIXING CEASES AROUND
SUNSET AND RIDGE SHIFTS EASTWARD TO OVERHEAD. SURFACE RIDGE WILL
CONTINUE TO SHIFT TO THE EAST ON WEDNESDAY AND WILL ALLOW FOR
WINDS TO SOUTH-SOUTHWEST ON THE BACKSIDE OF THE RIDGE.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER
DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR
ACCURACY.

08/MNK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     32  72  40  78  57 /   0   0   0   0  10
ANNISTON    34  73  44  80  61 /   0   0   0   0  10
BIRMINGHAM  37  73  47  79  63 /   0   0   0   0  10
TUSCALOOSA  39  76  47  80  64 /   0   0   0   0  10
CALERA      38  73  48  81  63 /   0   0   0   0  10
AUBURN      33  73  43  80  61 /   0   0   0   0  10
MONTGOMERY  36  76  46  82  63 /   0   0   0   0  10
TROY        33  74  42  80  62 /   0   0   0   0  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 7 AM CDT WEDNESDAY FOR THE FOLLOWING
COUNTIES: BIBB...BLOUNT...CALHOUN...CHAMBERS...CHEROKEE...
CHILTON...CLAY...CLEBURNE...COOSA...ELMORE...ETOWAH...FAYETTE...
JEFFERSON...LAMAR...LEE...MARION...PICKENS...RANDOLPH...SHELBY...
ST. CLAIR...TALLADEGA...TALLAPOOSA...TUSCALOOSA...WALKER...
WINSTON.

&&
Hazardous weather outlook, Apr 5, 2:55 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT TUE APR 5 2011

ALZ011>015-017>050-061800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
255 PM CDT TUE APR 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD AIR MASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP
DOWN INTO THE 30S LATE TONIGHT.  SEVERAL LOCATIONS COULD DROP DOWN
TO NEAR THE FREEZING MARK ACROSS THE EAST AND NORTH.  AREAS OF FROST
FROST WILL BE POSSIBLE LATE TONIGHT MAINLY ALONG AND NORTH OF AN
ALICEVILLE TO AUBURN LINE...WHICH COULD POSE A THREAT TO TENDER
VEGETATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DRY CONDITIONS BEHIND THE FRONT WILL CREATE HIGH FIRE DANGER
WEDNESDAY AFTERNOON ESPECIALLY ALONG AND SOUTH OF A JEMISON TO
LAFAYETTE LINE...AND ALONG AND EAST OF INTERSTATE 65.  OUTDOOR
BURNING IS HIGHLY DISCOURAGED.

AHEAD OF AN APPROACHING FRONT...WINDS ARE EXPECTED TO BECOME BREEZY
SUNDAY FROM THE SOUTH AT 15 TO 25 MPH WITH HIGHER GUSTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

08/MNK

In the hours before

Local storm report, Apr 5, 2:55 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND DMG     4 NE MARION             32.67N 87.27W
04/04/2011                   PERRY              AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN IN NORTHERN PERRY COUNTY.

&&

LINHARES
Local storm report, Apr 5, 2:56 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 PM CDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             MOUNDVILLE              33.00N 87.63W
04/04/2011  E0.50 INCH       HALE               AL   EMERGENCY MNGR

&&

LINHARES
Local storm report, Apr 5, 2:59 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     SWEET WATER             32.10N 87.87W
04/04/2011                   MARENGO            AL   EMERGENCY MNGR

            A FEW TREES WERE BLOWN DOWN IN SOUTHERN MARENGO COUNTY.

&&

LINHARES
Local storm report, Apr 5, 3:08 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 PM CDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     TSTM WND DMG     5 N SELMA               32.49N 87.02W
04/04/2011                   DALLAS             AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ALONG HIGHWAY 22.

&&

LINHARES
Local storm report, Apr 5, 3:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
310 PM CDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     5 S SELMA               32.34N 87.02W
04/04/2011                   DALLAS             AL   EMERGENCY MNGR

            TREES AND POWER LINES WERE BLOWN DOWN ALONG HIGHWAY 41 IN
            A FEW LOCATIONS. A GRASS FIRE WAS CAUSED BY THE DOWNED
            POWER LINES.

&&

LINHARES
Local storm report, Apr 5, 3:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 PM CDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND DMG     3 SE SELMA              32.38N 86.99W
04/04/2011                   DALLAS             AL   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN NEAR MT CARMEL CHURCH ALONG HIGHWAY
            140.

&&

LINHARES

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:06 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter54 min
Apr 4, 7:08 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Jefferson, Shelby, Tuscaloosa67 min
Apr 4, 7:11 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair, Shelby64 min
Apr 4, 7:14 PM CDTAreal Flood AdvisoryBMXBibb, Blount, Cherokee, Etowah, Fayette, Greene and 13 more3 hr
Apr 4, 7:25 PM CDTFlash Flood WarningBMXLamar3 hr
Apr 4, 7:27 PM CDTSevere Thunderstorm WarningBMXCherokee48 min
Apr 4, 7:40 PM CDTFlash Flood WarningBMXBlount, Jefferson, St. Clair, Walker3 hr
Apr 4, 7:49 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega41 min
Apr 4, 7:49 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry26 min
Apr 4, 7:56 PM CDTSevere Thunderstorm WarningBMXHale, Marengo, Perry34 min
Apr 4, 8:07 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Coosa, Perry, Shelby, Talladega38 min
Apr 4, 8:13 PM CDTSevere Thunderstorm WarningBMXBibb, Perry17 min
Apr 4, 8:16 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby29 min
Apr 4, 8:25 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Lowndes, Marengo, Perry65 min
Apr 4, 8:29 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, St. Clair, Shelby, Talladega46 min
Apr 4, 8:37 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Clay, Coosa, Shelby, Talladega38 min
Apr 4, 8:42 PM CDTAreal Flood AdvisoryBMXAutauga, Calhoun, Chambers, Chilton, Clay, Cleburne and 10 more3 hr
Apr 4, 8:58 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Randolph, Talladega47 min
Apr 4, 9:10 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Randolph, Tallapoosa35 min
Apr 4, 9:14 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Montgomery31 min
Apr 4, 9:40 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Lee, Lowndes, Macon, Montgomery and 1 more65 min
Apr 4, 9:42 PM CDTSevere Thunderstorm WarningBMXChambers, Clay, Cleburne, Elmore, Randolph, Tallapoosa63 min
Apr 4, 10:22 PM CDTSevere Thunderstorm WarningBMXBullock, Pike38 min
Apr 4, 10:39 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Chambers, Lee, Macon, Russell51 min
Apr 4, 10:52 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Lee, Macon, Pike, Russell113 min
Apr 4, 10:54 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike51 min
Apr 4, 11:26 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell19 min
Apr 4, 11:43 PM CDTSevere Thunderstorm WarningBMXBarbour17 min
Apr 5, 3:10 PM CDTFire Weather WatchBMXAutauga, Barbour, Bullock, Chambers, Chilton, Coosa and 8 more14 hr

Nearby

Frost Advisories in Alabama, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.